# SDR IPXA2017062718667

- Difficulty date: June 13, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A71121
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN LONGERON 7R SPLICE IS CRACKED AT STATION 5-123.  REMOVED, FABRICATED AND REPLACED THE LONGERON SPLICE IAW DWG A5A7112, AND SRM 51-33-01.
